# SDR NSVA2011123

- Difficulty date: May 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N208WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4208
- Aircraft time: 6,680 hours, 6,429 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Panel
- Part number: 860TS09Y00
- Part serial: 596
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TWENTY MINUTES NORTH OF IAH CREW REPORTED LT GEAR GREEN LIGHT STAYING ILLUM AFTER PULLING THE GEAR UP DURING CLIMB.  F/A REPORTED THAT GEAR WAS UP BY LOOKING OUTSIDE. THE CREW REFERENCED THE QRH AND RETURNED TO IAH.  AN EMERGENCY WAS DECLARED, THE CABIN WAS PREPAIRED FOR AN EMERGENCY AND THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  A/C TOWED TO THE GATE.  MX CHANGED LANDING GEAR SELECTOR PANEL, AND PERFORMED GEAR SWINGS.  OPS CHECKED GOOD.
